# SDR DALA2022092806346

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 50,974 hours, 36,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GIRT BAR CABLE DISCONNECTED ON DOOR 1L. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RESECURED L1 DOOR ESCAPE SLIDE GIRT BAR PER B717 AMM 25-61. (LP #8954222)
